Your Health. Your Family. Your Choice.
|History of Changes from the VAERS Wayback Machine|
|Vaccination / Manufacturer||Lot / Dose||Site / Route|
|COVID19: COVID19 (COVID19 (PFIZER-BIONTECH)) / PFIZER/BIONTECH||- / 1||- / -|
Administered by: Other Purchased by: ??
Symptoms: Aortic aneurysm, Body temperature, Cardio-respiratory arrest, Computerised tomogram, Syncope, Shock haemorrhagic
Life Threatening? No
Birth Defect? No
Permanent Disability? No
Office Visit (V2.0)? Yes
ER or Office Visit (V1.0)? No
ER or ED Visit (V2.0)? Yes
Hospitalized? Yes, days: 1
Write-up: Shock haemorrhagic due to ruptured abdominal aortic aneurysm; Cardio-respiratory arrest; Shock haemorrhagic due to ruptured abdominal aortic aneurysm; The patient fainted; This is a spontaneous report from a contactable physician received from the Regulatory authority report number is v21116606. The patient was a 79-year-old female. Body temperature before vaccination was 36.0 degrees centigrade. The patient had no family history. Medical history and concomitant medications were not reported. There were no points to be considered on the vaccine screening questionnaire (primary diseases, allergies, vaccinations and illnesses within the last one month, medications the patient was taking, past adverse effect history, growth status). On 27Jun2021 at 13:35 (at age of 79 years old, the day of vaccination), the patient received the first dose of BNT162b2 (COMIRNATY, Solution for injection, Lot number unknown, Expiration date not reported) via an unspecified route of administration as a single dose for COVID-19 immunization. On 27Jun2021 at unknown time (after the vaccination), the patient fainted. On 27Jun2021 at 13:53 (18 minutes after the vaccination), the patient experienced cardio-respiratory arrest. On 27Jun2021 at unknown time (after the vaccination), computerised tomography (CT) revealed abdominal aortic aneurysm rupture measuring 80 mm. On 27Jun2021 (the day of vaccination), the patient was admitted to the hospital. On 28Jun2021 (1 day after the vaccination), the patient was discharged, and the outcome of the event fainted was unknown, for other events was fatal. It was not reported whether autopsy was done. The course of the events was as follows: On 27Jun2021, after the vaccination, the patient fainted, and the physician confirmed cardio-respiratory arrest. The patient was urgently transported to the reporting hospital. CT revealed abdominal aortic aneurysm rupture measuring 80 mm. The reporting physician classified the event cardio-respiratory arrest as serious (death, hospitalization) and assessed that the event cardio-respiratory arrest was unrelated to BNT162b2. The seriousness and causality of the other events were not reported. Other possible cause(s) of the event cardio-respiratory arrest such as any other diseases was haemorrhagic shock due to abdominal aortic aneurysm rupture. The reporting physician commented as follows: We have no evidence that there was a direct effect on the abdominal aortic aneurysm rupture. Information on the lot/batch number has been requested.; Reported Cause(s) of Death: Shock haemorrhagic due to ruptured abdominal aortic aneurysm; Shock haemorrhagic due to ruptured abdominal aortic aneurysm; Cardio-respiratory arrest
Copyright © 2021 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166